Ask a doctor

What Should I Do to Diminish a Wrinkle in my Laugh Lines Likely Caused by a Coritsone Injection/cystic Acne?

I am 25 years old, and have suffered from cystic acne for several years. A few months ago I had a horrible cyst in my laugh line , and got in injected at the dermatologist. While these shots always help with the pimple immediately, I am often left with an indentation for several months. I bruise and scar easily..but I need something to reduce/remove this wrinkle that has now formed in my laugh line. My guess is damaged collagen. TCA peel or filler? Please help, I can't stand looking at this.

Doctor Answers (1)

Wrinkle from Cystic Acne/Cortisone injection

+1

An indentation from a cortisone injection will usually resolve on its own with time.  However, a more immediate solution would be to inject a filler such as Restylane or Juvederm.  A TCA peel will probably not be helpful for this.  Also, next time you go for a cortisone injection please be sure your dermatologist uses a very dilute solution!

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...